# SDR UIEA2021082701884

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 76,877 hours, 13,033 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW WINGLET AFT UPPER CORNER FOUND DAMAGED( LH WINGLET FITTING END TE WEDGE UPPER AFT CORNER BURN MARK AREA REPAIRED IAW RI NO: RI-57-35-14812 REV A. )
